# SDR 2001UALA00001

- Difficulty date: January 4, 2001
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 14,971 hours, 4,880 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: J, L
- Precautionary procedure: K

## Discrepancy

BATTERY FWD L MESSAGE WHEN TESTING THE EMERGENCY LIGHT SYSTEM FROM THE FORWARD ATTENDANT PANEL.  *S/D*  REPLACED BATTERY AT 1L (10WLA).  SYSTEM OPERATION CHECKED NORMAL.
